# SDR AALA2002052

- Difficulty date: December 18, 2001
- Submitted: February 7, 2002
- Operation: Air carrier
- Aircraft: N70524
- Make and model: Doug DC-9-82
- Aircraft serial: 49916
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LONGERON 4 LEFT STATION 160 CRACKED AT BELT FRAME ATTACH HOLES.  REMOVED CRACKED LONGERON SECTION AND SPLICE IN NEW SECTION PER SRM 53-02 FIG 18.  (M)
